Previous |  Up |  Next


Title: On strong continuity of derivatives of mappings (English)
Author: Durdil, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 27
Issue: 1
Year: 1986
Pages: 17-27
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 46G05
MSC: 58C20
MSC: 58C25
MSC: 90C25
idZBL: Zbl 0633.46044
idMR: MR0878618
Date available: 2012-10-05T21:28:22Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_027-1986-1_3.pdf 630.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo